I am just getting over sinusitis, acute tonsillitis, and a cough. I am on an antibiotic and cough syrup. The other dayi started to get these red bumps on my hands and feet. They are irritated when I touch them. Is this a reaction to my medicine or what could it be?
I can confirm the cause only after a clinical examination. The type of rash, appearance of rash and other features of the rash are very useful in determining the cause of rash. It can possibly be an allergic reaction to these medications. What antibiotic have you been prescribed? It is best to stop talking the medication and see your doctor immediately and get this trash seen. Application of calamine lotion may provide soothing effect. Other causes could be keratosis pilaris; dyshidrotic eczema etc.Only examining the rash can confirm the diagnosis. Do keep us posted.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.